# SDR AALA990908

- Difficulty date: July 20, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N716AA
- Make and model: Boeing 727227
- Aircraft serial: 20608
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Bs 720
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND CORROSION ON FUSELAGE SKIN OUTBOARD SIDE OF STRINGER 26L FROM STATION 720D PLUS 10 INCH TO 720E.  INSTALLED NEW FILLER DOUBLER PER ESO 11697, DATED 9-3-99.  (M)
